Pointwise symmetrization inequalities for Sobolev functions and applications

Joaquim Martín, Mario Milman

Research output: Contribution to journalArticleResearchpeer-review

22 Citations (Scopus)


We develop a technique to obtain new symmetrization inequalities that provide a unified framework to study Sobolev inequalities, concentration inequalities and sharp integrability of solutions of elliptic equations. © 2010 Elsevier Inc.
Original languageEnglish
Pages (from-to)121-199
JournalAdvances in Mathematics
Issue number1
Publication statusPublished - 1 Sep 2010


  • Concentration
  • Isoperimetric inequalities
  • Logarithmic Sobolev inequalities
  • Poincaré
  • Symmetrization

Fingerprint Dive into the research topics of 'Pointwise symmetrization inequalities for Sobolev functions and applications'. Together they form a unique fingerprint.

Cite this